Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 325690, 14 pages
http://dx.doi.org/10.1155/2011/325690
Research Article

Modeling and Analysis of Material Flows in Re-Entrant Supply Chain Networks Using Modified Partial Differential Equations

1Department of Industrial Engineering, School of Mechanical Engineering, Shanghai Jiao Tong University, 800 Dongchuan Road, Shanghai 200240, China
2Department of Operations Management, Antai College of Economics & Management, Shanghai Jiao Tong University, 535 Fahua Zhen Road, Shanghai 200052, China

Received 12 December 2010; Accepted 8 January 2011

Academic Editor: Shuyu Sun

Copyright © 2011 Fenglan He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fenglan He, Ming Dong, and Xiaofeng Shao, “Modeling and Analysis of Material Flows in Re-Entrant Supply Chain Networks Using Modified Partial Differential Equations,” Journal of Applied Mathematics, vol. 2011, Article ID 325690, 14 pages, 2011. https://doi.org/10.1155/2011/325690.